The Diabetes Forum Support Community For Diabetics Online banner
1 - 3 of 3 Posts

·
Registered
Joined
·
8 Posts
Discussion Starter · #1 ·
the other night I spiked and was shaking very bad- well I think I figured out what happened-- I used an ashma inhaler when I got home from dinner and it has abuterol, I remember now when I was first diagnosed in Nov. I was in the emergercy room later that week and was given a breathing treatment of 3 times what I usually take, on the way home I was shaking so bad I could hardly drive. I'm not taking this med at home again unless someone is with me.
 

·
Registered
Joined
·
24,394 Posts
This is something you should definitely discuss with the doctor who prescribes your albuterol. If you have asthma and need a bronchodilator, then somehow that treatment needs to be reconciled with the treatment of your diabetes. How long have you used albuterol?
 

·
Registered
Joined
·
8 Posts
Discussion Starter · #3 ·
albuterol

This is something you should definitely discuss with the doctor who prescribes your albuterol. If you have asthma and need a bronchodilator, then somehow that treatment needs to be reconciled with the treatment of your diabetes. How long have you used albuterol?
I've used it off and on for a few years, but I will only use now if emergency situation happens.
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top